# SDR UPS06846844

- Difficulty date: April 30, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,409 hours, 25,631 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 3759222U1
- Condition: Cracked
- Location: Fs 1280 L36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3SP D-PIT AT STA 1280 L36 SPLICE FITTING CRACKED.  REMOVED AND REPLACED SPLICE FITTING AT STA 1280 L36 IAW SRM 51-1-20D, AND SRM 51-1-8.
